# SDR USAAD01136

- Difficulty date: July 11, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE AFT LOW LEVEL EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
